# SDR 95ZZZM369

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 4 Eng
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT INTO BOMBAY, NR 4 ENGINE WAS SHUTDOWN DUE TO FIRE WARNING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET RELAYS AND INSPECTED WIRING SYSTEM.  OPS CHECKED GOOD ON GROUND.  AT DEPARTURE, PROBLEM REOCCURRED, AIRCRAFT RETURNED TO BLOCK, SECURED NR 4 ENGINE LOWER FIRE LOOP AND WARNING INDICATION EXTINGUISHED.  TROUBLESHOT SYSTEM AND UNABLE TO DUPLICATE PROBLEM.
